Don't have an account? To participate in discussions consider signing up or signing in
facebook connect
Sign-up, its free! Close [x]

Benefits

  • okay Create lasting relationships with other like minded women.
  • okay Blogging, let your voice be heard!
  • okay Interact with other women through blogs,questions and groups.
  • okay Photo Album, upload your most recent vacation pictures.
  • okay Contests, Free weekly prize drawing.
  • okay Weekly Newsletter.


I have pain in my head due to stress and anxiety.  I have been given a narcotic pain reliever for this purpose. My issue is that the side effects of this pain medication are:

Drowsiness, dizziness, nausea, sedation, vomiting  

I do experience them all except nausea and vomiting.  Sometimes I wonder if the side effect is worth it or should I just suffer the pain?

Right now as I write this, I’m dizzy and not fully alert, but I’m feeling no pain.  Granted I only take this drug when the pain is annoying and bad enough that I can’t function, but dang!



  •  

Member Comments

About this author View Blog » 
author